File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Rogue waves for an alternative system of coupled Hirota equations: Structural robustness and modulation instabilities

TitleRogue waves for an alternative system of coupled Hirota equations: Structural robustness and modulation instabilities
Authors
Issue Date2017
PublisherWiley for Massachusetts Institute of Technology. The Journal's web site is located at http://onlinelibrary.wiley.com/journal/10.1111/(ISSN)1467-9590
Citation
Studies in Applied Mathematics, 2017, v. 139 n. 1, p. 78-103 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/253556
ISSN
2015 SCImago Journal Rankings: 0.739
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorChan, HN-
dc.contributor.authorChow, KW-
dc.date.accessioned2018-05-21T02:59:32Z-
dc.date.available2018-05-21T02:59:32Z-
dc.date.issued2017-
dc.identifier.citationStudies in Applied Mathematics, 2017, v. 139 n. 1, p. 78-103-
dc.identifier.issn1467-9590-
dc.identifier.urihttp://hdl.handle.net/10722/253556-
dc.languageeng-
dc.publisherWiley for Massachusetts Institute of Technology. The Journal's web site is located at http://onlinelibrary.wiley.com/journal/10.1111/(ISSN)1467-9590-
dc.relation.ispartofStudies in Applied Mathematics-
dc.rightsPreprint This is the pre-peer reviewed version of the following article: [FULL CITE], which has been published in final form at [Link to final article]. Authors are not required to remove preprints posted prior to acceptance of the submitted version. Postprint This is the peer reviewed version of the following article: [FULL CITE], which has been published in final form at [Link to final article using the DOI]. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving: http://olabout.wiley.com/WileyCDA/Section/id-828039.html#terms-
dc.titleRogue waves for an alternative system of coupled Hirota equations: Structural robustness and modulation instabilities-
dc.typeArticle-
dc.identifier.emailChan, HN: hnchan12@hku.hk-
dc.identifier.emailChow, KW: kwchow@hku.hk-
dc.identifier.authorityChow, KW=rp00112-
dc.identifier.doi10.1111/sapm.12170-
dc.identifier.scopuseid_2-s2.0-85017256921-
dc.identifier.hkuros285190-
dc.identifier.volume139-
dc.identifier.issue1-
dc.identifier.spage78-
dc.identifier.epage103-
dc.identifier.isiWOS:000406719500004-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats